Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Pain in the chest, cramps in the stomach. Has memory loss after brain fever. Loose stools. Not responding to Rantac. Advice?

My father is having some gas problem from past three- four days. He has pain in his chest and having cramps in his stomach. As he had suffered from brain fever , he had lost his eyes and memory due to brain fever some 12 years back. It is difficult to find out where exactly is the pain. But he is having loose motion and heavy burping continuously. We had given him RANTAC which doesn t seem to be effective. There are no nearby hospital available right now.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Loose motions of recent onset are suggestive of gastroenteritis. It usually is caused by eating infected food/ water. The most important thing is to prevent dehydration. for that you need to give him lot of liquids (juices, water, butter milk etc). it is not possible to prescribe medication in this public forum and you must consult a doctor near by.
Good luck.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor